Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 560932, 6 pages
http://dx.doi.org/10.1155/2013/560932
Research Article

Local Fractional Discrete Wavelet Transform for Solving Signals on Cantor Sets

1College of Instrumentation & Electrical Engineering, Jilin University, Changchun 130061, China
2Electronic and Information Technology Department, Jiangmen Polytechnic, Jiangmen 529090, China
3Department of Chemical and Materials Engineering, Faculty of Engineering, King Abdulaziz University, P.O. Box 80204, Jeddah 21589, Saudi Arabia
4Department of Mathematics and Computer Sciences, Faculty of Arts and Sciences, Cankaya University, 06530 Ankara, Turkey
5Institute of Space Sciences, Magurele, 077125 Bucharest, Romania
6Department of Mathematics, University of Salerno, Via Ponte don Melillo, Fisciano, 84084 Salerno, Italy
7Department of Mathematics and Mechanics, China University of Mining and Technology, Xuzhou Campus, Xuzhou, Jiangsu 221008, China

Received 15 September 2013; Accepted 22 October 2013

Academic Editor: J. A. Tenreiro Machado

Copyright © 2013 Yang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Zhao, Dumitru Baleanu, Carlo Cattani, De-Fu Cheng, and Xiao-Jun Yang, “Local Fractional Discrete Wavelet Transform for Solving Signals on Cantor Sets,” Mathematical Problems in Engineering, vol. 2013, Article ID 560932, 6 pages, 2013. https://doi.org/10.1155/2013/560932.